Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 92, NWS Atlanta, GA

February 12, 2024Troup County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 12, 2024, 8:36 AM EST for Troup County, Georgia. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Feb 12, 2024, 8:36 AM EST (13:36 UTC)
Expired
Feb 13, 2024, 8:11 PM EST
In force
36 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Troup County, GA

The radar

The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow Jacket Creek at Hammett Road below Hogansville (YJCG1).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02338840, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

478 
WGUS42 KFFC 121336
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
836 AM EST Mon Feb 12 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Yellowjacket Creek at Hammett Rd below Hogansville affecting 
  Troup County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued this evening at 845 PM EST.

&&

GAC285-130145-
/O.NEW.KFFC.FL.W.0092.240212T1336Z-000000T0000Z/
/YJCG1.1.ER.240212T1300Z.240212T1330Z.000000T0000Z.NO/
836 AM EST Mon Feb 12 2024

...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Yellowjacket Creek at Hammett Rd below Hogansville.

* WHEN...From this morning until further notice.

* IMPACTS...At 8.0 feet, Minor flooding begins of the marshy 
  wetlands and woods along the creek upstream and downstream from 
  the stream gage on the Hammett Road bridge.

* ADDITIONAL DETAILS...
  - At 8:30 AM EST Monday the stage was 8.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 AM EST Monday was 8.2 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    8.2 feet on 02/07/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$
5 follow-up statements
525 
WGUS82 KFFC 121956
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
256 PM EST Mon Feb 12 2024

...The Flood Warning continues for the following rivers in Georgia...

  Yellowjacket Creek at Hammett Rd below Hogansville affecting 
  Troup County.

For the Chattahoochee River Basin...including Columbus, Hammett Rd 
below Hogansville...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued late tonight at 300 AM EST.

&&

GAC285-130800-
/O.CON.KFFC.FL.W.0092.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.240212T1300Z.240212T1930Z.000000T0000Z.NO/
256 PM EST Mon Feb 12 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Yellowjacket Creek at Hammett Rd below Hogansville.

* WHEN...Until further notice.

* IMPACTS...At 10 feet, Minor flooding continues to expand further 
  into the marshy wetlands and woods along the creek upstream and 
  downstream from the stream gage on the Hammett Road bridge. Yards 
  of nearby homes will be flooded.

* ADDITIONAL DETAILS...
  - At 2:30 PM EST Monday the stage was 9.3 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 8 feet.


&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$
793 
WGUS82 KFFC 130041
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
741 PM EST Mon Feb 12 2024

...The Flood Warning continues for the following rivers in Georgia...

  Yellowjacket Creek at Hammett Rd below Hogansville affecting 
  Troup County.

For the Chattahoochee River Basin...including Helen, Dahlonega, 
Cornelia, Suwanee, Buford, Suwanee, Buford, Chattahoochee River 
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above 
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee 
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta, 
Fairplay, Fairburn, Whitesburg, Whitesburg, Whitesburg, Franklin, 
Corinth, Hammett Rd below Hogansville, Franklin, West Point, 
Columbus, Union, Omaha...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued Tuesday morning at 745 AM EST.

&&

GAC285-131245-
/O.CON.KFFC.FL.W.0092.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.240212T1300Z.240213T0030Z.000000T0000Z.NO/
741 PM EST Mon Feb 12 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Yellowjacket Creek at Hammett Rd below Hogansville.

* WHEN...Until further notice.

* IMPACTS...At 10.0 feet, Minor flooding continues to expand further 
  into the marshy wetlands and woods along the creek upstream and 
  downstream from the stream gage on the Hammett Road bridge. Yards 
  of nearby homes will be flooded.

* ADDITIONAL DETAILS...
  - At 7:30 PM EST Monday the stage was 10.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 PM EST Monday was 10.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.9 feet on 03/28/2005.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$
922 
WGUS82 KFFC 130715
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
215 AM EST Tue Feb 13 2024

...The Flood Warning continues for the following rivers in Georgia...

  Yellowjacket Creek at Hammett Rd below Hogansville affecting 
  Troup County.

For the Chattahoochee River Basin...including Helen, Dahlonega, 
Cornelia, Suwanee, Buford, Suwanee, Buford, Chattahoochee River 
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above 
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee 
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta, 
Fairplay, Fairburn, Whitesburg, Whitesburg, Whitesburg, Franklin, 
Corinth, Hammett Rd below Hogansville, Franklin, West Point, 
Columbus, Union, Omaha...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued this afternoon at 300 PM EST.

&&

GAC285-132000-
/O.CON.KFFC.FL.W.0092.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.240212T1300Z.240213T0630Z.000000T0000Z.NO/
215 AM EST Tue Feb 13 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Yellowjacket Creek at Hammett Rd below Hogansville.

* WHEN...Until further notice.

* IMPACTS...At 11 feet, Minor flooding continues to expand further 
  into the marshy wetlands and woods along the creek upstream and 
  downstream from the stream gage on the Hammett Road bridge. Yards 
  of nearby homes will be flooded and the water reaches the 
  foundation of a house on the upstream and right bank of the bridge.

* ADDITIONAL DETAILS...
  - At 1:30 AM EST Tuesday the stage was 10.6 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 8 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$
091 
WGUS82 KFFC 131615
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1115 AM EST Tue Feb 13 2024

...The Flood Warning continues for the following rivers in Alabama...
Georgia...

  Chattahoochee River at 14th Street at Columbus affecting 
  Chattahoochee, Lee, Russell and Muscogee Counties.

  New River at GA 100 near Corinth affecting Heard County.

  Yellowjacket Creek at Hammett Rd below Hogansville affecting 
  Troup County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued this evening at 1115 PM EST /1015 
PM CST/.

&&

ALC081-113-GAC053-215-140415-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-240214T0712Z/
/CBUG1.1.ER.240212T1248Z.240212T1600Z.240214T0112Z.NO/
1115 AM EST Tue Feb 13 2024 /1015 AM CST Tue Feb 13 2024/

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding will continue.

* WHERE...Chattahoochee River at 14th Street at Columbus.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 28 feet, Minor flooding continues along the river 
  upstream and downstream from the gage on the 14th Street bridge. 
  Portions of the River Walk in Columbus will be flooded around one 
  foot deep and closed to the public. The Phenix City Amphitheater 
  on the Alabama side will begin to flood.

* ADDITIONAL DETAILS...
  - At 11:00 AM EST Tuesday /10:00 AM CST Tuesday/ the stage was
    28.8 feet and steady.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:00 AM EST Tuesday /10:00 AM CST Tuesday/ was
    35.3 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 24.1 feet Sunday
    morning.
  - Flood stage is 27 feet.


&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$

GAC149-140415-
/O.CON.KFFC.FL.W.0111.000000T0000Z-000000T0000Z/
/NRVG1.1.ER.240212T2101Z.240213T0500Z.000000T0000Z.NO/
1115 AM EST Tue Feb 13 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...New River at GA 100 near Corinth.

* WHEN...Until further notice.

* IMPACTS...At 12 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and wetlands along the river upstream and 
  downstream from the gage on Georgia Highway 100.

* ADDITIONAL DETAILS...
  - At 11:00 AM EST Tuesday the stage was 12.3 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:00 AM EST Tuesday was 14.4 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12 feet.


&&

LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499
      3326 8501


$$

GAC285-140415-
/O.CON.KFFC.FL.W.0092.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.240212T1300Z.240213T0630Z.000000T0000Z.NO/
1115 AM EST Tue Feb 13 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Yellowjacket Creek at Hammett Rd below Hogansville.

* WHEN...Until further notice.

* IMPACTS...At 10.0 feet, Minor flooding continues to expand further 
  into the marshy wetlands and woods along the creek upstream and 
  downstream from the stream gage on the Hammett Road bridge. Yards 
  of nearby homes will be flooded.

* ADDITIONAL DETAILS...
  - At 10:30 AM EST Tuesday the stage was 9.3 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:30 AM EST Tuesday was 10.6 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 8 feet.


&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$
479 
WGUS82 KFFC 140111
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
811 PM EST Tue Feb 13 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Yellowjacket Creek at Hammett Rd below Hogansville affecting 
  Troup County.

GAC285-140215-
/O.CAN.KFFC.FL.W.0092.000000T0000Z-240214T0111Z/
/YJCG1.1.ER.240212T1300Z.240213T0630Z.240213T2110Z.NO/
811 PM EST Tue Feb 13 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Yellowjacket Creek at Hammett Rd below Hogansville.

* ADDITIONAL DETAILS...
  - At 7:30 PM EST Tuesday the stage was 7.6 feet.
  - Forecast...The river level was below the flood stage of 8.0
    ft, and should continue to fall.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 12, 6:46 AM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Feb 12, 6:46 AM EST, 1 hour 50 minutes before
Area Forecast Discussion ... corrected at-a-glance section
National Weather Service Peachtree City GA
646 AM EST Mon Feb 12 2024

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 337 AM EST Mon Feb 12 2024

At a glance:

-Heavy Rain possible today. A Flood Watch is in effect for much of
north and central Georgia.

-Severe WX along and south of the I-20 corridor as a stationary
front lifts to the north.

Showers and thunderstorms are moving through the area primarily
across the central part of the CWA. Storms have been sub severe with
a few statements for small hail. Given the lack of the instability
along the axis, it will be hard pressed for these storms to generate
severe weather during the overnight time period. That story changes
slightly as the cold front approaches close to dawn. By the time the
sun starts to come up, a number of models are indicating the
possibility of an MCS approaching the CWA's border. These storms are
definitely likely, but given the conditions during the overnight
hours and the timing of the front it is unlikely that the
environment which lacks SB CAPE and has only moderate bulk shear
values will support a widespread severe weather outbreak. That being
a few storms may contain damaging winds and the outside chance of an
isolate tornado can't be ruled out.

The bigger concern will likely be the flash flooding potential. Rain
bands are expected to remain in the same general location through
the morning and into the afternoon. A few locations at the SW end of
the Flood Watch have already seen up to two inches of rain with more
on the way.

The whole system is expected to clear the area by 8 PM. Gusty winds
will likely settle in on the back side of the system as the pressure
gradient tightens as high pressure moves in and a Wind Advisory may
be needed but given how much we have going on this morning the day
shift will have an opportunity to take a closer look at this and
make a decision.

Vaughn

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 337 AM EST Mon Feb 12 2024

At a glance:

-Cooler temperatures are expected this week and into next weekend.

-Another round of precip is possible for the southern part of the CWA

Dry conditions are anticipated to continue through mid week up until
next weekend. As another weak impulse in the subtropical jet will
bring rain to the far southern parts of the CWA. At this time it
looks like this will mostly be a rain event with not instability to
work with we've kept thunder out of the grids.

Temps are expected to be pleasantly in the upper 50s and low 60s in
the afternoon. Overnight lows may be close to freezing for the
northern part of the CWA through the long term.

Vaughn

&&

.AVIATION...
(12Z TAFS)
Issued at 646 AM EST Mon Feb 12 2024

RA across the metro with a few TSRA possible after 12Z. TSRA will be
prevailing after 16Z as a line of storms lift north this morning.
IFR CIGS will continue until the front pushes the RA out after 00Z.
VIS could be less than 2SM at times in periods of heaviest RA and
TSRA. Winds out of the SE will go SW after 00Z with some gusts
exceeding 25kts as the storms clear the area.

//ATL Confidence...12Z Update...

Medium to High on all elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          45  58  33  62 /  50   0   0   0
Atlanta         41  54  36  61 /  30   0   0   0
Blairsville     37  50  30  57 /  70   0   0   0
Cartersville    40  54  30  61 /  20   0   0   0
Columbus        44  59  35  65 /  10   0   0   0
Gainesville     40  55  34  61 /  50   0   0   0
Macon           47  59  35  64 /  40   0   0   0
Rome            39  55  31  62 /  20   0   0   0
Peachtree City  42  56  32  62 /  20   0   0   0
Vidalia         50  61  37  63 /  50   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for GAZ001>009-011>016-019>025-
027-030>039-041>062-066>076-078>085-089>097.

&&

SHORT TERM...Vaughn
LONG TERM....Vaughn
AVIATION...Vaughn
Hazardous weather outlook, Feb 12, 3:52 AM EST, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
352 AM EST Mon Feb 12 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
352 AM EST Mon Feb 12 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A line of storms capable of producing severe weather is expected
to move into the area this morning. These storms could produce
damaging winds frequent lightning and few isolated tornadoes.

Moderate to heavy rainfall and localized flooding will be
possible today. A Flood Watch remains in effect through the
evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Feb 12, 3:34 AM EST, 5 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
334 AM EST Mon Feb 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     Hail             3 NNE Smiths Crossroad  32.99N 85.00W
02/12/2024  E1.00 inch       Troup              GA   Law Enforcement

            Deputies reporting quarter size hail on
            Hamilton Rd at Sam Walker Dr.

&&
Special weather statement, Feb 12, 8:35 AM EST, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
835 AM EST Mon Feb 12 2024

GAZ022-032>035-043>047-054-055-057-121430-
Fayette GA-Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-Henry GA-
South Fulton GA-North Fulton GA-Douglas GA-Barrow GA-Cobb GA-
Clayton GA-DeKalb GA-
835 AM EST Mon Feb 12 2024

...An area of heavy rainfall will impact portions of central Rockdale,
southwestern Barrow, DeKalb, north central Fayette, southwestern
Forsyth, central Cobb, northeastern Douglas, Gwinnett, northwestern
Henry, northwestern Walton, Clayton and Fulton Counties through 930
AM EST...

At 833 AM EST, an area of heavy rainfall over metro Atlanta was nearly
stationary.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Douglasville, Lawrenceville, Decatur, Conyers,
Winder, Jonesboro, Peachtree Corners, City of South Fulton, Sandy
Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, East
Point, Duluth, Union City, and Sugar Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3396 8464 3408 8442 3417 8406 3404 8374
      3379 8378 3373 8389 3374 8391 3371 8391
      3360 8411 3351 8443 3366 8468
TIME...MOT...LOC 1333Z 241DEG 18KT 3380 8427

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 7:15 PM ESTFlash Flood WarningFFCHarris, Muscogee3 hr
Feb 12, 12:01 AM ESTSpecial Weather StatementFFCCarroll, Haralson29 min
Feb 12, 12:28 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton32 min
Feb 12, 1:07 AM ESTSpecial Weather StatementFFCMeriwether23 min
Feb 12, 3:17 AM ESTFlash Flood WarningFFCClayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more6 hr
Feb 12, 3:44 AM ESTFlash Flood WarningFFCHarris, Lamar, Meriwether, Pike, Spalding, Talbot and 2 more6 hr
Feb 12, 5:28 AM ESTFlash Flood WarningFFCBibb, Houston, Jones, Monroe, Peach, Twiggs6 hr
Feb 12, 5:42 AM ESTRiver Flood WarningFFCForsyth, Fulton48 hr
Feb 12, 5:44 AM ESTRiver Flood WarningFFCFayette, Spalding64 hr
Feb 12, 6:21 AM ESTFlash Flood WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot6 hr
Feb 12, 6:54 AM ESTRiver Flood WarningFFCLamar, Spalding7 hr
Feb 12, 8:06 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Feb 12, 8:23 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee61 hr
Feb 12, 8:35 AM ESTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Fulton, Gwinnett, Rockdale55 min
Feb 12, 8:45 AM ESTSpecial Weather StatementFFCClarke, Greene, Hancock, Morgan, Oconee, Oglethorpe and 4 more60 min
Feb 12, 9:05 AM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Feb 12, 10:07 AM ESTRiver Flood WarningFFCCoweta, Fayette16 hr
Feb 12, 10:17 AM ESTRiver Flood WarningFFCDeKalb, Rockdale12 hr
Feb 12, 10:17 AM ESTRiver Flood WarningFFCNewton, Rockdale34 hr
Feb 12, 10:22 AM ESTRiver Flood WarningFFCTalbot, Upson55 hr
Feb 12, 10:22 AM ESTRiver Flood WarningFFCMeriwether, Pike43 hr
Feb 12, 10:22 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding34 hr
Feb 12, 10:29 AM ESTRiver Flood WarningFFCChattooga5 hr
Feb 12, 10:41 AM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson52 hr
Feb 12, 10:41 AM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson21 days
Feb 12, 10:41 AM ESTRiver Flood WarningFFCGreene, Oconee, Oglethorpe3 days
Feb 12, 10:41 AM ESTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson7 days
Feb 12, 10:46 AM ESTRiver Flood WarningFFCBarrow, Jackson33 hr
Feb 12, 11:03 AM ESTRiver Flood WarningFFCForsyth22 hr
Feb 12, 11:07 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding21 days
Feb 12, 11:24 AM ESTRiver Flood WarningFFCWhitfield5 hr
Feb 12, 2:29 PM ESTWind AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 51 more22 hr
Feb 12, 2:34 PM ESTRiver Flood WarningFFCJones18 hr
Feb 12, 3:41 PM ESTRiver Flood WarningFFCMorgan, Newton4 hr
Feb 12, 5:37 PM ESTRiver Flood WarningFFCHeard20 hr
Feb 12, 6:04 PM ESTSpecial Weather StatementFFCDade, Walker41 min
Feb 12, 6:17 PM ESTSpecial Weather StatementFFCChattooga, Floyd, Haralson, Polk28 min
Feb 12, 6:42 PM ESTSpecial Weather StatementFFCBartow, Catoosa, Floyd, Gordon, Murray, Whitfield48 min
Feb 12, 6:45 PM ESTSpecial Weather StatementFFCCarroll, Haralson, Heard, Paulding, Polk45 min

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.